# SDR SWAA097314

- Difficulty date: November 11, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 47,515 hours, 39,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430
- Part serial: BN1256
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING INBOARD FORE FLAP DELAMINATED AT UPPER INBOARD SIDE.  REMOVED AND REPLACED FLAP PER MM.
